# SDR A6WA200940067

- Difficulty date: January 21, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 13,199 hours, 12,111 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON PILOT BULKHEAD FS 280, RBL 9 JOB PERFORMED ON PILOT BULKHEAD FS 280, RBL 9 IAW REO 601R-53-11-171, REV "D" SCHEME "B".  (K)
